# SDR 9704469752

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHT IN CATWALK AREA INOPERATIVE.  REPLACED BATTERIES.  OPERATIONAL CHECK OK.
